L2 boundedness of the Cauchy transform implies L2 boundedness of all Calderón-Zygmund operators associated to odd kernels.

Título inglés L2 boundedness of the Cauchy transform implies L2 boundedness of all Calderón-Zygmund operators associated to odd kernels.
Título español La acotación en L2 de la transformada de Cauchy implica la acotación en L2 de todos los operadores de Calderón-Zygmund asociados a kernels impares.
Autor/es Tolsa, Xavier
Revista 0214-1493
Publicación 2004, 48(2): 445-479, 27 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Let m be a Radon measure on C without atoms. In this paper we prove that if the Cauchy transform is bounded in L2(m), then all 1-dimensional Calderón-Zygmund operators associated to odd and sufficiently smooth kernels are also bounded in L2(m).
Clasificación UNESCO 120213
Palabras clave español Integrales singulares ; Operadores de Calderón-Zygmund ; Integral de Cauchy ; Operadores acotados ; Medida de Radon
Código Z-Math Zbl 1066.42013
Icono pdf Acceso al artículo completo